SOLUTIONS OF A CLASS OF MIXED FREE BOUNDARY PROBLEMS.

Lu Ting*, Daljit S. Ahluwalia, Michael J. Miksis

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

Analytical solutions to a class of mixed free boundary problems are constructed. The methods used are the hodograph method and matched asymptotics. Problems with equality and/or inequality boundary conditions are treated. The solutions exhibit transition from one steady solution to another. The physical problems treated are the formation of ice in a channel and the peeling of a membrane glued to a flat surface.

Original languageEnglish (US)
Pages (from-to)759-775
Number of pages17
JournalSIAM Journal on Applied Mathematics
Volume43
Issue number4
DOIs
StatePublished - Jan 1 1983

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'SOLUTIONS OF A CLASS OF MIXED FREE BOUNDARY PROBLEMS.'. Together they form a unique fingerprint.

Cite this